| Model Number |
STEMLESS SPRING INSERTER |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
It was reported that during a stemless surgery, the stemless spring inserter dis-assembled.There was less than a 5 minute surgical delay with no patient impact as a result.The patient was last known to be in stable condition following the event.The device is available for return.
Additional Manufacturer Narrative
H6: the broken stemless spring inserter reported may have been due to a dowel pin fracture, which resulted in disassembly of the device.However, this cannot be confirmed as the instrument was not available for evaluation.
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.